# SDR USAA20090316SB033

- Difficulty date: March 15, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 2612 · Fire Detection
- Part: Accessory Unit
- Part number: 65528087
- Part serial: D00432
- Condition: Faulty
- Location: Fire Warning Sys
- Part time: 60,393 hours, 39,066 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - PILOT REPORTED THE GLARESHIELD RED FIRE WARNING LIGHT ILLUMINATED INTERMITTENTLY WITH NO OTHER ASSOCIATED BELLS OR LIGHTS.  MAINTENANCE REMOVED AND REPLACED THE FIRE DETECTION ACCESSORY UNIT PER MM 26-11-00 AND 26-15-00.  OPERATIONAL CHECK GOOD.  NO FAULTS NOTED.
